Meyer's topology and brownian motion in a composite medium
Séminaire de probabilités de Strasbourg, Tome 30 (1996), pp. 108-116.
@article{SPS_1996__30__108_0,
     author = {Zheng, Wei-An},
     title = {Meyer's topology and brownian motion in a composite medium},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {108--116},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {30},
     year = {1996},
     zbl = {0859.60071},
     mrnumber = {1459480},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1996__30__108_0/}
}
TY  - JOUR
AU  - Zheng, Wei-An
TI  - Meyer's topology and brownian motion in a composite medium
JO  - Séminaire de probabilités de Strasbourg
PY  - 1996
DA  - 1996///
SP  - 108
EP  - 116
VL  - 30
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_1996__30__108_0/
UR  - https://zbmath.org/?q=an%3A0859.60071
UR  - https://www.ams.org/mathscinet-getitem?mr=1459480
LA  - en
ID  - SPS_1996__30__108_0
ER  - 
Zheng, Wei-An. Meyer's topology and brownian motion in a composite medium. Séminaire de probabilités de Strasbourg, Tome 30 (1996), pp. 108-116. http://www.numdam.org/item/SPS_1996__30__108_0/

[1] M. Biroli and U. Mosco, "Dirichlet forms and structural estimates in discontinuous media,", C.R.Acad.Sci.Paris, t. 313, Sery I, (1991); | MR 1133491 | Zbl 0760.49004

[2] M. Biroli and U. Mosco, "Discontinuous media and Dirichlet forms of diffusion type", Developments in Partial Differential Equations and Applications to Math. Physics, Plenum Press, New York, (1992); | MR 1213919 | Zbl 0893.31008

[3] Z. Chen, "On reflecting diffusion processes and Skorohod decompositions", Prob. Theory and Related Fields, Vol.94, No.3, (1993), 281-315; | MR 1198650 | Zbl 0767.60074

[4] Z. Chen, P. Fitzsimmons and R. Williams, "Reflecting Brownian motions: quasimartingales and strong caccioppoli sets", Potential Analysis 2 (1993), p.219-243; | MR 1245240 | Zbl 0812.60065

[5] C.M. Elliott and H.R. Ockendon, Weak and Variational Methods for Moving Boundary Problems, Pitman Publishing Inc. (1982); | MR 650455 | Zbl 0476.35080

[6] M. Fukushima, Dirichlet forms and Markov Processes, North-Holland, (1985); | MR 569058 | Zbl 0422.31007

[7] L.C. Evans and R.F. Gariepy, Measure Theory and Fine Properties of Functions, CRC Press, (1992); | MR 1158660 | Zbl 0804.28001

[8] T. Funaki, "A certain class of diffusion processes associated with nonlinear parabolic equations," Z.Wahrsch. verw. Gebiete, 67, (1984); | MR 762085 | Zbl 0546.60081

[9] J.M. Hill and J.N. Dewynne, Heat Conduction, Blackwell Scientific Publications, (1987); | MR 938300 | Zbl 0656.35001

[10] T.G. Kurtz, "Random time changes and convergence in distribution under the Meyer-Zheng conditions", the Annals of Prob., (1991), V19, No.3, 1010-1034; | MR 1112405 | Zbl 0742.60036

[11] O.A. Ladyzenskaya, V.A. Solonnikov and N.N. Uralceva, Linear and Quasilinear Equations of Parabolic Type, AMS, (1968);

[12] A.V. Luikov, Analytical Heat Diffusion Theory, Academic Press, (1968);

[13] T. Lyons and T.S. Zhang, "Note on convergence of Dirichlet processes", Bull. London Math. Soc. 25 (1993), 353-356; | MR 1222728 | Zbl 0793.31006

[14] T. Lyons and W. Zheng, "A Crossing estimate for the canonical process on a Dirichlet space and a tightness result" , Colloque Paul Levy sur les Processus Stochastiques, Asterisque 157-158 (1988), 249-271; | MR 976222 | Zbl 0654.60059

[15] T. Lyons and W. Zheng, "Diffusion Processes with Non-smooth Diffusion Coefficients and Their Density Functions", the Proceedings of Edinburgh Mathematical Society, (1990), 231-242; | MR 1069519 | Zbl 0715.60096

[16] P.A. Meyer and W. Zheng, "Tightness criteria for laws of semimartingales," Ann. Inst. Henri Poincaré. 20 (1984), No. 4, 357-372; | Numdam | MR 771895 | Zbl 0551.60046

[17] M.N.,Özisik, Heat Conduction, 2nd ed., John Wiley & Sons, Inc. (1993);

[18] J. Nash, "Continuity of solutions of parabolic and elliptic equations", Amer. J. Math., (1958), 80, 931-954; | MR 100158 | Zbl 0096.06902

[19] M. Takeda, "Tightness property for symmetric diffusion processes"Proc. Japan Acad. Ser.A, Math. Sci. , (1988), 64; | MR 952808 | Zbl 0667.60077

[20] T. Uemura, "On weak convergence of diffusion processes generated by energy forms", Preprint, 1994; | MR 1380730

[21] R.J. Williams and W.A. Zheng, "On reflecting Brownian motion - a weak convergence approach, "A. Inst. H. Poincare, (1990), 26, No.3, p.461-488; | Numdam | MR 1066089 | Zbl 0704.60081

[22] W. Zheng, "Tightness results for laws of diffusion processes application to stochastic machanics, "A. Inst. H. Poincare, (1985), 21; | Numdam | MR 798890 | Zbl 0579.60050

[23] W. Zheng, "Conditional propagation of chaos and a class of quasi-linear PDE", Annals of Probobability, (1965), Vol.23, No.3, 1389-1413. | MR 1349177 | Zbl 0836.60053